• Users Online: 154
  • Print this page
  • Email this page
CASE REPORT
Year : 2022  |  Volume : 12  |  Issue : 2  |  Page : 88-90

“BABOON” syndrome: A case report


Department of General Medicine, Assam Medical College and Hospital, Dibrugarh, Assam, India

Correspondence Address:
Dr. Dipankar Das
Department of General Medicine, Assam Medical College and Hospital, Dibrugarh, Assam
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ajoim.ajoim_14_22

Rights and Permissions

Symmetrical drug-related intertriginous and flexural exanthema (SDRIFE), previously known as Baboon syndrome, is a symmetrical erythematous rash on the gluteal and intertriginous areas observed after exposure to systemic drugs. This was the case of a 35-year-old woman who presented to medicine OPD (outpatient department) of Assam Medical College and Hospital (AMCH), Dibrugarh with a history of a macular rash over the right and left armpit and right upper back, buttocks and inner aspect of the left thigh.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed76    
    Printed0    
    Emailed0    
    PDF Downloaded12    
    Comments [Add]    

Recommend this journal